Quantcast

Author Topic: Middle DHEAS can cause bad libido?  (Read 1546 times)

Arginine

  • Full Member
  • ***
  • Posts: 130
    • View Profile
Middle DHEAS can cause bad libido?
« on: April 07, 2018, 02:03:46 pm »
Hello guys, my DHEAS was 10umol/l (norms 4-12umol/l), now it's 8umol/l and I have bad libido and bad erection, can DHEAS cause that? Should I try supplement DHEA?

HRT Guru

  • Hero Member
  • *****
  • Posts: 741
    • View Profile
Re: Middle DHEAS can cause bad libido?
« Reply #1 on: April 14, 2018, 09:14:56 pm »
The difference between 10 and 8 is statistically null. You didn't get ED because of it.

Peak Testosterone Forum

Re: Middle DHEAS can cause bad libido?
« Reply #1 on: April 14, 2018, 09:14:56 pm »


HRT Guru

  • Hero Member
  • *****
  • Posts: 741
    • View Profile
Re: Middle DHEAS can cause bad libido?
« Reply #2 on: April 14, 2018, 09:15:11 pm »
The difference between 10 and 8 is statistically null. You didn't get "bad libido" because of it.

Joe Sixpack

  • Hero Member
  • *****
  • Posts: 2314
    • View Profile
Re: Middle DHEAS can cause bad libido?
« Reply #3 on: April 14, 2018, 11:38:36 pm »
Your testosterone levels are a stronger determinant of libido than is DHEAS.  I agree w/ HRT GURU that it is unlikely that this small decline in DHEAS would be causing your problems.  You could always use more DHEA tho, just to see.
Age: 55, Ht: 5'08", Wt: 155 lbs
Protocol: 25 mg T Cyp + 25 IU HCG M,W,F + 2 clicks T Cream + 15mg DHEA + 15mg Pregnenalone daily.
12/2018 test results: TT: 1054 ng/dL (264-916), FT: 17.2 pg/mL (7.2-24), E2: 21.6 pg/mL sensitive (8.0-35.0)

Peak Testosterone Forum

Re: Middle DHEAS can cause bad libido?
« Reply #3 on: April 14, 2018, 11:38:36 pm »